Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  EFFEXOR XR
  Re: EFFEXOR XR

KOM2002 (reply)  Re: EFFEXOR XR

Re: EFFEXOR XR (Reply to: 44945 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sat, 23 Apr 2005 08:55:30 +0200
Language: English

 


Reply to this message

Reply to all  

reply

She is going through withdrawals and she will eventually become non-dependent again. She should do this together with a medical doctor. Can she find somebody else, that she trusts, to help her.

Withdrawal symptoms from stopping use of SSRI medication are usually not very difficult to get rid of, often the symptoms can be avoided if you reduce the dose gradually instead of stopping abruptly.




How much is 2 + 9 :
Write Reply to Archive 88592

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Fri, 10 Jul 2020 23:55:01 +0200
KOM 2002